# SDR 08FDEA00873

- Difficulty date: March 11, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N384FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46617
- Aircraft time: 72,404 hours, 28,926 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: ADA0010
- Condition: Corroded
- Location: Fuelage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CARGO PIT BILGE SHEAR TIE IS CORRODED AT BS 824 BETWEEN STR 51R AND STR 52R.  REMOVED CORROSION IAW SRM 51-21-01; VOL II; PG 28.  ORIGINAL THICKNESS .071 IAW SRM 53-13-01; VOL III; FIG 8A AND SRM 51-10-02; VOL II.  REMAINING THICKNESS .068; FOUND TO BE WITHIN LIMITS IAW SRM 53-00-01; FIG 1A; PG 4B.  UT GAUGE NR T8224Q.  ALODINED AND PRIMED IN REF TO SRM 51-21-01; VOL II; PG'S 21 AND 24.  APPLIED TOPCOAT IAW SRM 51-21-02; VOL II; PG 1. MINOR REPAIR.
